Alert archive / Georgia / Freeze Warnings in 2018

Freeze Warning 5, NWS Atlanta, GA

March 14, 201888 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 14, 2018, 10:32 AM EDT for 88 counties in Georgia. It took effect at Mar 15, 2018, 5:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2018, 10:32 AM EDT (14:32 UTC)
In effect from
Mar 15, 2018, 5:00 AM EDT
Expired
Mar 15, 2018, 10:00 AM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
All 88 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

252 
WWUS72 KFFC 141432
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1032 AM EDT Wed Mar 14 2018

GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-142245-
/O.UPG.KFFC.FZ.A.0005.180315T0900Z-180315T1400Z/
/O.NEW.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, 
Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, 
and Vidalia
1032 AM EDT Wed Mar 14 2018

...FREEZE WARNING IN EFFECT FROM 5 AM TO 10 AM EDT THURSDAY...

The National Weather Service in Peachtree City has issued a
Freeze Warning, which is in effect from 5 AM to 10 AM EDT
Thursday. 

* Temperatures...Low 30s Thursday morning. 

* Locations...Much of north and central Georgia. 

* Timing...Freeze Warning in effect Thursday morning. 

* Impacts...Freezing temperatures could damage early spring 
  vegetation and pose a threat to outdoor pets. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
4 follow-up statements
737 
WWUS72 KFFC 141917
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
317 PM EDT Wed Mar 14 2018


GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150330-
/O.CON.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, 
Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, 
and Vidalia
317 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 10 AM EDT
THURSDAY...

* Temperatures...Upper 20s and low 30s.

* Locations...North and central Georgia.

* Timing...Freeze Warning in effect Thursday morning.

* Impacts...Freezing temperatures could damage early spring 
  vegetation and pose a threat to outdoor pets.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
036 
WWUS72 KFFC 150210
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1010 PM EDT Wed Mar 14 2018


GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151400-
/O.CON.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, 
Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, 
and Vidalia
1010 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 10 AM EDT
THURSDAY...

* Temperatures...Upper 20s and low 30s.

* Locations...North and central Georgia.

* Timing...Freeze Warning in effect Thursday morning.

* Impacts...Freezing temperatures could damage early spring 
  vegetation and pose a threat to outdoor pets.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
435 
WWUS72 KFFC 150703
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
303 AM EDT Thu Mar 15 2018


GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151400-
/O.CON.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, 
Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, 
and Vidalia
303 AM EDT Thu Mar 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* Temperatures...Upper 20s and low 30s.

* Locations...North and central Georgia.

* Timing...Through 10AM this morning.

* Impacts...Freezing temperatures could damage early spring 
  vegetation and pose a threat to outdoor pets.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
291 
WWUS72 KFFC 151337
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
937 AM EDT Thu Mar 15 2018


GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151445-
/O.EXP.KFFC.FZ.W.0005.000000T0000Z-180315T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, 
Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, 
and Vidalia
937 AM EDT Thu Mar 15 2018

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

Observations over the last hour have indicated that most all 
location are above freezing. Isolated locations right around
freezing are expected to warm quite quickly above freezing in the
next hour given abundant sunshine. Therefore have allowed the 
Freeze Warning to expire.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 14, 7:44 AM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Mar 14, 7:44 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
744 AM EDT Wed Mar 14 2018

.PREV DISCUSSION... /Issued 406 AM EDT Wed Mar 14 2018/

SHORT TERM /Today through Thursday/...
Sunny and breezy conditions are expected to continue today as the
region remains in northwest flow. Have seen an increase in cloud
cover and some very light returns over southern TN and far north GA
this morning as strong upper level wave rotates into the state.
Solutions continue to show enough low to mid-level moisture and
strong enough forcing over far northeast Georgia to promote snow
flurries this morning and have continued mention of the winter
precip through 12Z today. No accumulations are expected at this time.

Northwest flow continues to usher a drier and cooler air mass into
the area, with today expected to be the coldest day for the
remainder of the week. A Freeze Warning remains in place for much of
north Georgia for this morning given the expected sub-freezing
temperatures. A Frost Advisory remains in effect for portions of
central Georgia, south of the Freeze Warning, but at this time,
expect only patchy frost at best given the overnight winds and
associated atmospheric mixing. A Freeze Watch continues for Thursday
morning, and have opted not to upgrade to a Warning at this time to
avoid confusion with the current product headlines this morning.

Winds today will be 10 to 15 mph with gusts to 25 mph, which remains
below Wind Advisory criteria. These winds will, however, contribute
to drying fuels and, combined with the expected relative humidity
this afternoon, a concern for dangerous fire weather conditions.
See the Fire Weather section below for additional thoughts.

31

LONG TERM /Thursday Night through Tuesday/...
Dry conditions are expected for the first part of the extended
forecast, but unsettled conditions return for the weekend into early
next week.

High pressure will shift to over the Florida peninsula early on in
the forecast period, while a backdoor front begins to approach
northern portions of GA. Moisture begins to pool along this backdoor
frontal boundary by late Friday, with precip chances increasing
across the far north.

This backdoor front will slowly shift south across the CWFA through
the weekend, before a cold front from the west comes in for the
early part of next week. Rainfall chances will really start to
increase on Saturday and linger through Tuesday until the cold front
from the west exits.

Have only made a few minor tweaks to the extended forecast, mainly
to the pops. No frost/freeze headlines expected for the extended
with temps running near or slightly above normal...and the growing
season not yet started in the far NE. Isolated thunderstorms are
possible during the day on Saturday and again with the front Monday.

NListemaa

FIRE WEATHER...
Clear conditions and northwest flow Tuesday allowed fuel moistures
to dry to 8 percent across a large portion of north and central
Georgia. Portions of eastern Georgia have slightly higher fuel
moistures, but anticipate winds and dry relative humidity today to
allow these 10-hr fuels to drop to or near the critical 8 percent
level. Winds today will be 10 to 15 mph with occasional gusts to 25
mph. Relative humidity values will drop to 25 percent or below
generally along and south of the I-85 corridor. Due to these
forecast conditions, a Fire Danger Statement has been issued for
this area. Similar RH values are expected for Thursday, and another
Fire Danger Statement is likely.

&&

.AVIATION...
12Z Update...
VFR conditions expected through the period. Increasing northwest
winds are expected through the morning, with sustained 10-14kt and
gusts to 20-25kt by mid to late morning. Speeds will decrease to
7kt or less overnight.

//ATL Confidence...12Z Update...
High on all elements.
31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          52  32  66  45 /   0   0   0   0
Atlanta         50  34  65  45 /   0   0   0   0
Blairsville     42  28  60  40 /   0   0   0   0
Cartersville    49  31  64  42 /   0   0   0   0
Columbus        56  35  67  44 /   0   0   0   0
Gainesville     47  34  63  45 /   0   0   0   0
Macon           56  31  67  41 /   0   0   0   0
Rome            49  32  65  42 /   0   0   0   0
Peachtree City  52  31  66  42 /   0   0   0   0
Vidalia         57  35  68  44 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Frost Advisory until 10 AM EDT this morning for the following
zones: Bleckley...Chattahoochee...Crisp...Dodge...Dooly...
Emanuel...Houston...Johnson...Laurens...Macon...Marion...
Montgomery...Muscogee...Peach...Pulaski...Schley...Stewart...
Sumter...Taylor...Telfair...Toombs...Treutlen...Webster...
Wheeler...Wilcox.

Freeze Watch from late tonight through Thursday morning for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Bleckley...Butts...Carroll...Catoosa...Chattahoochee...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...Crisp...Dade...DeKalb...Dodge...Dooly...Douglas...
Emanuel...Fayette...Floyd...Forsyth...Glascock...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pike...Polk...Pulaski...Putnam...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro...
Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
Whitfield...Wilcox...Wilkes...Wilkinson.

Freeze Warning until 10 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattooga...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Dade...DeKalb...Douglas...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper...
Jefferson...Jones...Lamar...Madison...Meriwether...Monroe...
Morgan...Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pike...Polk...Putnam...Rockdale...South Fulton...
Spalding...Talbot...Taliaferro...Troup...Twiggs...Upson...
Walker...Walton...Warren...Washington...Whitfield...Wilkes...
Wilkinson.

&&

SHORT TERM...31
LONG TERM....NListemaa
AVIATION...31
Hazardous weather outlook, Mar 14, 5:05 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
505 AM EDT Wed Mar 14 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
505 AM EDT Wed Mar 14 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Freezing temperatures and areas of frost are likely through the
middle part of the morning. A Freeze Warning has been issued for
parts of north and central Georgia. A Frost Advisory has been
issued for areas farther south in central Georgia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Colder than normal temperatures will continue through Thursday. A
Freeze Watch is in effect for late Wednesday into Thursday morning
for the majority of the area. Early - bloom plants and crops will
be most susceptible to the freezing temperatures.

Isolated thunderstorms are possible Saturday and again on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Nearby

Freeze Warnings in Georgia, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.